MathSciNet Relay Station
MathSciNet bibliographic data
MR1116252 (93e:13011) 13B25 (13F20 13G05)
Cahen, Paul-Jean Integer-valued polynomials on a subset. Proc. Amer. Math. Soc. 117 (1993), no. 4, 919–929.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement